Apr 29, 2011
I have been diagnosed with HIV about a two tears ago and my CD4 count in the last eight months was 225. Im currently taking VMA's, it's been two months now.
I constantly get swollen lips, everytime I eat chicken I get swollen lips and my body becomes very itchy. But on random cases without eating the chicken I get the swollen lips.
Please help as this is really worrying, my doctor keeps on giving me some allegy pills which temporarirly helps, what could be the problem.
Another problem is I constantly bleed in my mouth, I understand it is because of the weak immune system.
Response from Dr. Henry
I am not sure what you mean by vma's. A good oral health assessment to look for gingivitis or other mouth problems is recommended. Occasionally HIV+ patients seem to become oversensitive to some environmental allergens (ie insect bites). With a CD4 count around 225 antiretroviral treatment under the supervision of an experienced HIV specialist is recommended. I often would refer a patient with your swollen lip problem to an allergist for advice about proper diagnosis and treatment. KH
problem with Egrifta
Are there any other ways to help overcome the sickness experienced on PEP?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.